# SDR KCSA2025041716

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 66,364 hours, 12,765 cycles
- Engine: Ge CF680C2B1F
- Engine time: 92,521 hours, 14,896 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Damaged
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANDING HARD ENGINE POD STRICK #4. FOUND DAMAGE ON ENGINE 4 INBOARD FAN COWL AND THRUST REVERSER,  OUTBOARD FAN AND THRUST REVERSER INSPECTED ENGINE 4 IAW B747-400 AMM 05-51-06 NO OTHER DAMAGE FOUND. REPAIRED AND COMPLIED WITH DAMAGE FOUND IAW 500 14052 AND SRM 51-70-02.
